Alert archive / Michigan / Small Craft Advisories in 2011

Small Craft Advisory 90, NWS Gaylord, MI

September 18, 2011

NWS Gaylord, MI issued this small craft advisory at Sep 18, 2011, 3:47 AM EDT. It took effect at Sep 18, 2011, 11:00 AM EDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Sep 18, 2011, 3:47 AM EDT (07:47 UTC)
In effect from
Sep 18, 2011, 11:00 AM EDT
Expired
Sep 19, 2011, 3:45 PM EDT
In force
29 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

368 
WHUS73 KAPX 180747
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
347 AM EDT SUN SEP 18 2011

LHZ346-LSZ321-181600-
/O.NEW.KAPX.SC.Y.0090.110918T2000Z-110919T0900Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
347 AM EDT SUN SEP 18 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
5 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 AM
EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
6 follow-up statements
693 
WHUS73 KAPX 181452
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1052 AM EDT SUN SEP 18 2011

LHZ346-LSZ321-182300-
/O.EXT.KAPX.SC.Y.0090.110918T1500Z-110919T0900Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1052 AM EDT SUN SEP 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
658 
WHUS73 KAPX 182007
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
407 PM EDT SUN SEP 18 2011

LHZ347>349-190415-
/O.EXB.KAPX.SC.Y.0090.000000T0000Z-110919T1600Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
407 PM EDT SUN SEP 18 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346-190415-
/O.EXT.KAPX.SC.Y.0090.000000T0000Z-110919T1600Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
407 PM EDT SUN SEP 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-190415-
/O.CON.KAPX.SC.Y.0090.000000T0000Z-110919T0900Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
407 PM EDT SUN SEP 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
871 
WHUS73 KAPX 190223
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1023 PM EDT SUN SEP 18 2011

LSZ321-190900-
/O.CON.KAPX.SC.Y.0090.000000T0000Z-110919T0900Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1023 PM EDT SUN SEP 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346>349-191030-
/O.CON.KAPX.SC.Y.0090.000000T0000Z-110919T1600Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1023 PM EDT SUN SEP 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
763 
WHUS73 KAPX 190809
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
409 AM EDT MON SEP 19 2011

LSZ321-190915-
/O.CAN.KAPX.SC.Y.0090.000000T0000Z-110919T0900Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
409 AM EDT MON SEP 19 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ346>349-191615-
/O.EXT.KAPX.SC.Y.0090.000000T0000Z-110919T2200Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
409 AM EDT MON SEP 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
801 
WHUS73 KAPX 191515
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1115 AM EDT MON SEP 19 2011

LHZ346-347-191615-
/O.CAN.KAPX.SC.Y.0090.000000T0000Z-110919T2200Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
1115 AM EDT MON SEP 19 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ348-349-192100-
/O.EXT.KAPX.SC.Y.0090.000000T0000Z-110919T2100Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1115 AM EDT MON SEP 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
136 
WHUS73 KAPX 191945
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
345 PM EDT MON SEP 19 2011

LHZ348-349-192045-
/O.CAN.KAPX.SC.Y.0090.000000T0000Z-110919T2100Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
345 PM EDT MON SEP 19 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 18, 1:20 AM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Sep 18, 1:20 AM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
120 AM EDT SUN SEP 18 2011

.SYNOPSIS.../ISSUED AT 352 PM/

HIGH PRESSURE WILL SLOWLY MOVE OFF INTO THE NORTHEAST TONIGHT...BUT
ITS INFLUENCE WILL BRING QUIET WEATHER THROUGH SUNDAY AS SOUTHERLY
WINDS BRING A CONTINUED MODERATING TREND TO TEMPERATURES. SHOWERS
ARE THEN LIKELY SUNDAY NIGHT INTO MONDAY...AS A TROUGH OF LOW
PRESSURE AND A TRAILING COLD FRONT MOVE IN FROM THE NORTHWEST.
MORE SHOWERS ARE POSSIBLE DURING THE MIDDLE OF NEXT WEEK AS
ANOTHER TROUGH APPROACHES.

NS

&&

.SHORT TERM.../ISSUED AT 930 PM/...OVERNIGHT

HIGH PRESSURE REMAINS CENTERED JUST EAST OF MICHIGAN LATE THIS
EVENING...WITH PRONOUNCED SURFACE RIDGING EXTENDING WESTWARD BACK
INTO OUR STATE. SKIES HAVE CLEARED AS EXPECTED WITH LOSS OF DIURNAL
INSTABILITY AND THUS RESULTING DAYTIME CU. EXPECT ANOTHER CLEAR
NIGHT ACROSS THE NORTHWOODS...BUT NOT QUITE AS COLD GIVEN AFTERNOON
HIGHS WELL INTO THE 60S AND THE MAINTENANCE OF LIGHT LOW LEVEL SE
FLOW THRU THE OVERNIGHT HOURS. FORECAST LOWS RANGING FROM THE UPPER
30S INLAND TO THE LOW TO MID 40S CLOSER TO THE LAKES LOOKS RIGHT ON
TARGET.

&&

.LONG TERM.../ISSUED AT 352 PM/...SUNDAY AND BEYOND

SUNDAY AND SUNDAY NIGHT...CLOUDS WILL BEGIN TO INCREASE FROM THE
WEST AS THE FRONT AND 500 MB SHORT WAVE MOVES INTO THE REGION. ALL
THIS WEEK, THE MODELS HAVE BEEN ALL OVER THE PLACE ON THE TIMING OF
THE ONSET. THE 00Z ECMWF AND THE 12Z GFS WERE IN AGREEMENT WITH RAIN
MOVING INTO THE FORECAST AREA IN THE SW IN THE LATE AFTERNOON, AND
THEN SPREADING IT WESTWARD DURING THE EVENING AND OVERNIGHT WITH THE
12Z NAM THE SLOWEST, NOT BRINGING RAIN IN UNTIL ALMOST 03Z. HOWEVER,
THE 12Z ECMWF, HAVING JUST COME IN, DELAYS THE RAIN UNTIL THE
EVENING. SO HAVE A SLIM AREA OF SMALL CHANCE POPS FOR THE LATE
AFTERNOON. THE FRONT MOVES INTO THE REGION AND THE RAIN IS LOOKING
LIKELY AFTER 00Z. THE ECWMF AND GFS ARE IN PRETTY DECENT AGREEMENT
WITH THE TIMING ON HOW FAST IT SPREADS. THE NAM PLAYS CATCH UP AND
EVENTUALLY SPREADS THE RAIN ACROSS THE FORECAST AREA WITH SIMILAR
TIMING AS THE LATEST ECMWF. WILL CONTINUE THE THUNDER CHANCES, WITH
THE LOW SHOWALTER AND 30+ K INDEX AS THE 500 MB SHORTWAVE MOVES
THROUGH THE FORECAST AREA WITH THE SFC LOW.

MONDAY...THE FRONT CONTINUES THROUGH THE FORECAST AREA. THE
SHOWALTER INDEX CONTINUE TO SHOW ELEVATED INSTABILITY SO WILL KEEP
THE SLIGHT CHANCE OF THUNDER IN THE REGION. WOULDN'T BE SURPRISED
THAT THE SKY BEGINS TO CLEAR A BIT AS THE 500 MB HEIGHTS BUILD AND
THE SFC RIDGE STARTS TO BUILD IN FROM THE WEST.

MONDAY NIGHT...DRY AIR AND SOME SUBTLE RIDGING AT 500 MB LOOKS TO
ALLOW THE SKY TO STAY PARTLY CLOUDY AT THE LEAST, ALTHOUGH CAN SEE
THAT BY 12Z THAT CLOUDS WILL START TO BE ON THE INCREASE.

TUESDAY...MODELS HAVE THE SFC LOW AND COLD FRONT TO OUR EAST.
TEMPERATURES WILL BE WARMER (LOWER 70S) AS THE 850 MB TEMPERATURES
RISE TO AROUND +12C. THE ONLY LIMITING FACTOR WILL BE THE CLOUDS,
NOT ALLOWING FULL SUNSHINE BY THE END OF THE DAY, SO THAT WE DON'T
GET TO THE UPPER 70S. HOWEVER, IF THE CLOUDS REMAIN THIN ENOUGH, WE
COULD GET TO THE MID 70S. I'M GETTING VERY JADED ABOUT THUNDER IN
THE FORECAST DURING THE FALL. SO WILL LEAVE IT OUT AT THIS POINT.
HOWEVER, IF THE GFS IS RIGHT, THEN THE K AND SHOWALTER INDICES SHOW
THAT THUNDER COULD BE POSSIBLE OVERNIGHT AS THE COLD FRONT AND THE
500 MB LOW MOVES INTO W LAKE SUPERIOR.

EXTENDED (WEDNESDAY THROUGH SATURDAY)...WE MUST BE IN THE FALL,
BECAUSE THE GFS AND ECMWF HAVE VERY DIFFERENT SOLUTIONS IN THE LAST
SEVERAL PERIODS. WHILE THEY AGREE ON WHETHER IT WILL RAIN OR NOT
THEY DISAGREE ON WHAT CAUSES THE RAIN OR NO RAIN DEPENDING ON WHICH
MODEL TO BELIEVE. WEDNESDAY, THE NEXT COLD FRONT MOVES THROUGH THE
FORECAST AREA WITH BETTER ENERGY AT 500 MB AND A SFC LOW IN LAKE
SUPERIOR. THIS IS WHERE THE MODELS PART COMPANY. THE ECMWF CUTS OFF
AND DEEPENS THE 500 MB LOW. THE GFS, ON THE OTHER HAND, PUSHES THE
LOW THROUGH LAKE SUPERIOR AND BEGINS TO LIFT IT OUT BY NIGHTFALL.
THE INTERESTING THING IS THAT BOTH MODELS HAVE 850 MB TEMPERATURES,
POST FRONTAL DROP TO AROUND +4C (MAYBE EVEN +2C) THAT HANG BACK OVER
THE MISSISSIPPI VALLEY. THE GFS "SEEMS TOO COLD FOR A LIFTING WAVE",
WHILE THE ECWMF HAS THE COOLEST 850 MB TEMPERATURES UNDER THE 500 MB
CUT OFF. SO AM LEANING TOWARD THE ECMWF. THURSDAY, THE COLD POOL
UNDER THE 500 MB LOW BEGINS TO MOVE/SPREAD TOWARD LOWER MICHIGAN SO
WILL HAVE LE RAIN/POST FRONTAL RAIN WITH THE 500 MB LOW DURING THE
DAY. THE MOISTURE AROUND 850 MB IS STILL AROUND 80% WITH THE +4C TO
+6C ON THE ECMWF. WILL ALLOW FOR SOME RAIN TO CLEAR OUT, BUT AM
UNEASY ABOUT THIS AS IT LOOKS MORE LIKE IT WILL RAIN. FRIDAY, THE
500 MB LOW ON THE ECMWF BEGINS TO LIFT AND PULL THE MOISTURE OUT OF
THE REGION. THE GFS LOOKS WARM AND MOSTLY SUNNY. WILL GO WITH PARTLY
CLOUDY AND COOL. SATURDAY, NEXT FRONT LOOKS TO BE MOVING INTO THE
REGION. GFS HAS A DRY FRONT, ECWMF HAS A WET FRONT. WILL PUT IN THE
CHANCE OF SHOWERS.

JSL

&&

.MARINE.../ISSUED AT 352 PM/

SOUTHEAST WINDS WILL INCREASE TONIGHT INTO SUNDAY AS HIGH PRESSURE
MOVES EAST AND A COLD FRONT MOVES IN FROM THE WEST (FORECAST TO
ARRIVE MONDAY). SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED SUNDAY.

&&

.AVIATION.../ISSUED AT 130 AM/...VALID FOR 06Z TAFS

VFR CONDITIONS ARE EXPECTED AT ALL TAF SITES THRU SUNDAY EVENING...
ALTHOUGH CLOUDS WILL INCREASE...LOWER AND THICKEN DURING LATE
AFTERNOON AND EVENING AS CHANCES OF SHOWERS INCREASE FROM SW TO NE
ACROSS NRN LWR MICHIGAN. SE WINDS WILL REMAIN AOB 10 KTS.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.

&&
Hazardous weather outlook, Sep 17, 4:02 PM EDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
402 PM EDT SAT SEP 17 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
181200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
402 PM EDT SAT SEP 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTHERN MICHIGAN SUNDAY
NIGHT INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED AT THIS TIME.

JPB

Nearby

Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.